Nurofen Express 200mg 30 Liquid Capsules
Nurofen Express 200mg 30 Liquid Capsules
When pain strikes, treat it fast. Nurofen Express 200mg Liquid Capsules target headaches (including migraines) faster than standard paracetamol or ibuprofen, absorbing quickly into the bloodstream to target the source of the pain fast. They help with different kinds of pain like headaches, pain in the back, pain during periods, sore muscles, and even arthritis. They can also be used to treat feverishness and the symptoms of cold and flu.
- Gives quick relief from pain, getting to work on pain within 10 minutes
- Absorbs faster than standard ibuprofen for rapid relief
- Helps with headaches, backaches, pain during periods, muscle aches, and pain from arthritis
- Tackle cold and flu symptoms as well as feverishness
- Each capsule has 200mg of ibuprofen
- Suitable for all adults and children over 12 years of age
- 30 liquid capsules
What is the active ingredient and how does it work?
The active ingredient in Nurofen Express is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that provides pain relief and reduces inflammation.
How long does it take for Nurofen Express 200mg Liquid Capsules to get to work?
Nurofen Express is formulated for fast absorption, allowing you to experience pain relief more quickly than with standard ibuprofen tablets. However, individual response times may vary.
Can kids or older people use it?
Nurofen Express is okay for grown-ups and kids who are older than 12. If you're not sure if it's right for you or someone in your family, it's best to ask a doctor or pharmacist.
Is this product suitable for children or the elderly?
Nurofen Express is suitable for adults and children over 12 years old. If you are unsure whether this product is appropriate for you or a family member, consult a healthcare professional.
How is Nurofen Express different from other pain pills?
Nurofen Express has ibuprofen as its active ingredient, just like some other pain pills. But, Nurofen Express is made to work faster.
How many times a day can I use it?
Adults and children over 12 years old should take 1 or 2 capsules with water, up to three times a day. But, wait at least 4 hours between doses. And don't take more than 6 capsules in a day.
Can I use it if my tooth hurts?
Yep! Nurofen Express can relieve dental pain.
Macrogol 600, Potassium hydroxide 50% solution (E525), Gelatin, Sorbitol Liquid Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322) or Phosphatidylcholine in Medium Chain Triglycerides, Triglycerides medium chain, Ethanol, White ink*
The ink contains the following residual materials after application: Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, ammonium hydroxide (E527), and propylene glycol.
Usage and Instructions
For adults, and children between 12 and 18 years:
Take 1 or 2 capsules with a sip of water, up to three times a day as required. Do not chew capsules.
Leave at least 4 hours between doses, and don't take more than 6 capsules within 24 hours.
Do not give this product to children under 12 years of age.
This product is for short-term use only. If you are an adult, do not use for more than 10 days consecutively.
If you are supervising a child between 12 and 18 years old using this product, do not allow them to take the tablets for more than 3 days.
If your symptoms do not disappear or worsen, speak to your doctor.
Keep this product out of reach of children. Store in a cool, dry place.
If any of the following applies to you, consult your doctor or pharmacist before taking this product to ensure it's right for you:
- You have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- You are a smoker
- You are pregnant or breastfeeding
Do not take this product if you:
- Have ever had a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
- Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy
There are some side effects associated with this product, but not everybody experiences them.
Common ibuprofen side effects may include:
- Upset stomach
- Mild heartburn
- Nausea and vomiting
- Mild itching or rash
- Ringing in your ears
Orders placed before 8.pm on working days are dispatched the same day.
Standard delivery (Evri)
Price: £3.49, or free on orders over £25.
Delivers in 2 days, excluding Sunday.
Next day delivery (Evri)
Price: £4.99, or free for orders over £35.
Delivers next day.
All our delivery options include tracking.
We also offer delivery with Royal Mail.